MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLATELET+SAMPLER PLASMA RBC SET

TERUMO BCT TRIMA ACCEL; TRIMA PLATELET+SAMPLER PLASMA RBC SET
Model Number 80440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacture date and expiry information are not available at this time.Investigation: the run data file (rdf) was analyzed for this event.The analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the rbc product reported for this collection.The signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than expected wbc content in the rbc product could be either donor- related and/or due to a problem with the auto rbc filter.Investigation is in process.A follow-up report will be provided.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the red blood cell (rbc) product.There was not a transfusion recipient or patient involved at the time of the residual wbc testing, therefore no patient information is reasonably known at the time of the event.Donor unit id:(b)(6).The collection set is not available for return because it was discarded by the customer.
 
Additional Manufacturer Narrative
This report is being is being filed to provide additional information in h.6 and h.10.Investigation: the run data file (rdf) was analyzed for this event.The analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the rbc product reported for this collection.The signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than expected wbc content in the rbc product could be either donor- related and/or due to a problem with the auto rbc filter.The device history records (dhr) were reviewed for this lot.There were no events noted in the dhr that would have contributed to the elevated wbc count experienced by the customer.Root cause: the analysis of the run data file did not find a conclusive cause for the higher-than-expected wbc content in the rbc product reported for this collection.The signals in the run data file indicate that the trima accel system operated as intended.Based on the available information, it cannot be ruled out that the higher-than expected wbc content in the rbc product could be either donor- related and/or due to a problem with the auto rbc filter.
 
Event or Problem Description
The customer would like the run data file investigated to determine a possible cause for the elevated white blood cell (wbc) content in the red blood cell (rbc) product.There was not a transfusion recipient or patient involved at the time of the residual wbc testing, therefore no patient information is reasonably known at the time of the event.Donor unit id: (b)(6), the collection set is not available for return because it was discarded by the customer.

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLATELET+SAMPLER PLASMA RBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
3032314970
MDR Report Key12050816
Report Number1722028-2021-00206
Device Sequence Number3820912
Product Code GKT
UDI-Device Identifier05020583804401
UDI-Public05020583804401
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80440
Device Catalogue Number3826162
Device Lot Number2103232132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer09/05/2022
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown